# SDR A6WA200540284

- Difficulty date: August 16, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 4,112 hours, 3,590 cycles
- Engine: Ge CF343B1
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: WL102AMS5
- Part serial: AP214
- Condition: Inoperative
- Location: Stdby Airspeed
- Part time: 5,488 hours, 4,828 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED DUE TO STANDBY AIRSPEED INDICATION READING ZERO AT 80 KNOTS.  TAKEOFF ABORTED AT 90 KNOTS, BRAKE TEMPS 8,8,6,5, NORMAL BRAKING.  REMOVED AND REPLACED STANDBY AIRSPEED INDICATOR.  (K)
